Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach pains, dizziness, backaches, vomitting, weakness. What could this be?

Iam Monica, I really would want to know what is wrong with me, Six days after my periods i experienced stomach pains like those i usually experience during my periods,later i started feeling dizzy and had bachaches and i was feeling weak at times,other times i was consitipated and i felt like vommting for two days in the morning. On the day i expected my periods they started and i didnot experience the pain i usualy experience during my periods, it was just abit, the first day the flow was high,the second day it was abit high the third day it was just a little flow but on the same third day i had a terrible backache and felt abit dizzy and that feeling of vommiting.Today is the fourth day i still have this backache and i felt like vommiting in the morning would you kindly advise because i dont know what is wrong with me.Could these be period pains or something else.Please help.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
might be u having endometriosis for that i require more detail history and need scan.
Answered: Tue, 19 Feb 2013

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor